# SDR ABXR201006270017

- Difficulty date: June 26, 2010
- Submitted: June 27, 2010
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 72,505 hours, 35,565 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX, A FLOOR SUPPORT LBL 46-LBL 62 BS 1060 FOUND CRACKED. ISSUED FOR FABRICATION INSTRUCTIONS. FABRICATED THE CRACKED FLOOR SUPPORT/INTERCOSTAL FROM 7075-0 0.050" HAND HEAT TREATED.  REINSTALLED INTERCOSTAL AND ITEM RETURNED TO SERVICE.
